# SDR CA960614023

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cup Washer
- Part number: 311267601
- Condition: Wrong Part
- Location: #4 Bearning Unit
- Part time: 13,693 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)OPERATOR REPORTED THE ENGINE MAKING A GROWLING NOISE. #4 BEARING FAILED DUE TO THE INSTALLATION OF THE WRONG PART NUMBER RETAINING NUT CUP WASHER. THE CUP WASHER INSTALLED, P/N 3112676-01 IS NOT APPLI CABLE TO THE PW118 AND IS TOO LARGE TO LOCK PROPERLY ON THE IMPELLER ASSEMBLY.
